# SDR CALA2017012900184

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 61,235 hours, 13,522 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

ON CLIMBOUT BURNING SMELL SENSED.  FLIGHT ATTENDS REPORTED BURNING SMELL IN CABIN COMPLIED WITH SMOKE SMELL IN CABIN FOUND FOUR OVENS IN AFT GALLEY WITH BURNT FOOD, CLEANED OVENS AND CHANGED BOTH RECIRCULATION AIR FILTERS AND PERFORMED BOTH ENGS RUNS NO BURN SMELL IN CABIN AT THIS TIME. REF 05-51-56 AND REF 21-25-02 AT SUGGESTION BY TECH SUPPORT CHECKED GCU'S VIA SNIFF CHECK NO ODORS FOUND AT THIS TIME.
